# SDR ASAA2013111796443

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 20,846 hours, 6,511 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABINE ZONE TEMP CAUTION LIGHT ILLUMINATED ON RECALL WITH NO RESET.  ACFT GROUNDED.  FAULT RESETS WITH MASTER CAUTION RESET.  CLEARED NR 2 CONT CABIN TEMP VALVE FAULT.  ACCOMPLISHED BITE TEST OF PACK/TEMP CONTROLLERS IAW AMM 21-61-00.  NO FAULTS NOTED.
